# SDR USAA2012071900002

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,288 hours, 37,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP AT R2 DOOR AREA.  REPLACED AFT GALLEY CEILING RIGHT BATTERY AND POWER SUPPLY UNIT PER AMM 33-51-51.  OPS CHECK GOOD.
